Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Does Having Hypertension Mean I Have Hiv

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

HIV and Pulmonary hypertension

Hi, I am 47 y.o., male and I was recently diagnosed with Serious Pulmonary Hypertension. I am poz since 2002 (controlled infection, negative viral load, on Combivir and Stocrin since 2002).The dyspnea on effort symptoms started a few months ago.I...
Mark Holodniy, M.D., F.A.C.P., C.I.C.

Response from Mark Holodniy, M.D., F.A.C.P., C.I.C.

Stanford University, School of Medicine
...Many people have developed pulmonary hypertension without HIV infection or HIV meds, and in people with HIV infection, without meds. So likely not to be associated with HIV meds Read more »

P.A.H. (Pulmonary Arterial Hypertension) and HIV

Why is no one addressing P.A.H. and its connection to HIV/AIDS infection. I was dignosed with... Read more »

Hypertension and HIV

Infected in 1987 and diagnosed in 1992. Began therapy in 1996 and have been doing great ever since.... Read more »
Articles
Project Inform

Pulmonary Hypertension and HIV

...Project Inform's attention in a dramatic and personal way is called PH, short for Pulmonary Hypertension. Though hypertension (high blood pressure throughout the circulatory system) is a common illness, PH is a relatively rare condition. It is... Read more »
The Well Project

Caring for Your Heart if You Have HIV/AIDS

...artery. CAD can also lead to heart failure or an irregular heartbeat (arrhythmia). Other cardiovascular problems include: High blood pressure (hypertension) Angina (chest pain) Rheumatic heart disease (damage to the heart caused by rheumatic... Read more »
AIDS InfoNet

Didanosine (Videx, ddI)

...as much as 50%. What Are the Side Effects? When you start any ART you may have temporary side effects such as headaches, high blood pressure, or a general sense of feeling ill. These side effects usually get better or disappear over time. The... Read more »
AIDS InfoNet

Hydroxyurea

...twice a day. What Are the Side Effects? With the start of any ART there may be temporary side effects such as headaches, hypertension, or a general sense of feeling ill. These side effects are likely to get better or even disappear over... Read more »
Connect With Others

HIV and Pulmonary Hypertension

Posted by Anonymous
...Is there anyone that has Pulmonary Hpertension,and is being treated for it, and also HIV? I am just curious to see if I am alone or does this afflict anyone else! Read more »

Need dating advice

Posted by ComeAlive, 2 Replies
...This is the first time I have participated in any type of forum about HIV. I've been pretty secretive about it, only telling a few select friends that I knew I could trust and I've only told one family Read more »

bell's palsy

Posted by orange01, 1 Reply
...has anyone ever had Bell's Palsy? that is the loss of movement on one side of the face. Does it have anything to do with hiv? Read more »

Should You Get HIV Care Only If You "Deserve" It?

Posted by TheBody, 12 Replies
...there are no innocent victims. HIV is a viral illness, not a tool of self destruction. I have seen thousands of folks with HIV/AIDS over the past quarter century and I can assure you none not a single one wanted to be infected. Yes, some have... Read more »